# SDR 04FDEA01231

- Difficulty date: May 12, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guard
- Part number: ADA746227N
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO DOOR VENT DOOR GRILL BENT GOUGED AND BROKEN.  REMOVED AND REPLACED VENT DOOR GUARD IAW SRM 51-31-01 AT MAE.
